MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM REVISION ACETABULAR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM REVISION ACETABULAR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 509-02-60F
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, it cannot be determined which one of the four reported screws allegedly fractured.Therefore, the event is being reported as an unknown screw and the device information provided for all four screws are as follows: 2080-0050/mkr9px, 2080-0030/mnex65, 2080-0020/mmrpwh x2.Reported event an event regarding malposition involving a trident shell was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion: the event could not be determined because insufficient information was provided.Further information such as return of the device, pre- and post-operative x-rays, primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported that the patient's hip was revised due to the shell being in a vertical position.Intra-operatively, a screw was found to be broken.Rep was not present in the operating room for removal of the acetabular components as the patient was being revised to competitor acetabular components and does not know which screw was broken.A shell, four screws, and a femoral head were revised to competitor acetabular components with a biolox head and sleeve.Rep confirmed there were no allegations made against the revised liner and head, provided the revision usage sheet, and confirmed that no further information will be released by the hospital or surgeon.

Brand Name
TRITANIUM REVISION ACETABULAR
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11633437
Report Number0002249697-2021-00635
Device Sequence Number3396707
Product Code LPH
UDI-Device Identifier07613327025163
UDI-Public07613327025163
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model Number509-02-60F
Device Catalogue Number509-02-60F
Device Lot NumberMMHAWV
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2021
Initial Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient Weight95